# SDR FDEA201008092883

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: ADA34621
- Part serial: 020652
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING DOOR HAS A CRACKED UPPER BEAM PN ADA 0006-1.  LT OVERWING DOOR IS BEING REPLACED ON N/R N01074.  NO FURTHER MX REQUIRED ON THIS N/R.
